# SDR SWAA2023082973311

- Difficulty date: June 30, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 51,861 hours, 31,224 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR REQUIRES ADJUSTMENT.<[01] ACCOMPLISHED L1 DOOR ADJUSTMENT PER AMM 52-11-00-820-801.  FED ADJUSTMENT GOOD.;[02] VERIFIED CORRECTIVE ACTION 1;[03] CALIBRATED TOOL ID: ATS2002 DUE: 11/2023;[04] TASK COMPLETE
